despisemydream (despisemydream) wrote in vaginapagina,
despisemydream
despisemydream
vaginapagina

Side effects of going off HBC—bad vagina odor? Or does this sound like BV?

Hello VPers,

After about four months with Yaz, I decided to stop taking it. I have not taken an active pill in a little over two weeks—I simply finished my last pack and let my period run its course. It has now been completely over for several days. Since then, my vagina has smelled BAD, like an old tampon or something. At first I was worried I had forgotten a tampon somewhere up there, but after fishing around a couple times I couldn't find anything. I'm not sure what to think about this because other than the smell, nothing else abnormal really seems to be going on. My discharge has even been pretty normal, just considerably smelly and pungent. I have experienced no itchiness, burning, or swelling of any kind. Just the smell.

So, could this be at all related to going off the pill? Is my vag just all confused from my adjusting hormone levels? Or should I be significantly concerned about some kind of infection?

Thank you so much in advance! You guys are amazing.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments